# SDR MALA050610

- Difficulty date: July 25, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- Aircraft time: 16,499 hours, 16,750 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Worn
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 0638, NOTED WEAR MARKS ON THE FORWARD WALLS OF THE MAIN LANDING GEAR BAYS LEFT AND RIGHT SIDES.
